Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 111, NWS Jackson, MS

April 22, 2005Covington County, Jones County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 22, 2005, 6:10 PM CDT for Covington County, Jones County, Mississippi. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 6:10 PM CDT (23:10 UTC)
Expired
Apr 22, 2005, 7:15 PM CDT
In force
65 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Covington County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 11:30 AM CDTSevere Thunderstorm WatchSPC8 hr
Apr 22, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 222310
TORJAN
MSC031-067-230015-
/O.NEW.KJAN.TO.W.0111.050422T2310Z-050423T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI
  JONES COUNTY IN SOUTHEAST MISSISSIPPI
  THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE

* UNTIL 715 PM CDT

* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES WEST OF
  LAUREL...OR ABOUT 13 MILES NORTHEAST OF COLLINS...MOVING SOUTHEAST
  AT 30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  ELLISVILLE AND LAUREL BY 640 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3181 8928 3179 8955 3144 8924 3144 8893
      3161 8893

$$

CME
1 follow-up statement
000 
WWUS54 KJAN 222329
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT FRI APR 22 2005

MSC031-222339-
/O.CAN.KJAN.TO.W.0111.000000T0000Z-050423T0015Z/
COVINGTON MS-
629 PM CDT FRI APR 22 2005

...THE TORNADO WARNING FOR COVINGTON COUNTY IS CANCELLED...

LAT...LON 3181 8928 3178 8936 3144 8924 3144 8893
      3161 8893

$$

MSC067-230015-
/O.CON.KJAN.TO.W.0111.000000T0000Z-050423T0015Z/
JONES MS-
629 PM CDT FRI APR 22 2005

...A TORNADO WARNING CONTINUES UNTIL 715 PM CDT FOR JONES COUNTY...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SOSO...OR ABOUT 9
MILES NORTHWEST OF ELLISVILLE...MOVING SOUTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  I-59 EXIT 88...I-59 EXIT 90 US HWY 11...ELLISVILLE AND I-59 EXIT 85
  HWY 590 AT ELLISVILLE BY 640 PM CDT
  WHITFIELD BY 705 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3181 8928 3178 8936 3144 8924 3144 8893
      3161 8893

$$

GARRETT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:50 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 22, 3:50 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT FRI APR 22 2005

.SYNOPSIS...
ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
EARLY THIS EVENING ACROSS THE SOUTHEASTERN TWO-THIRDS OF THE
FORECAST AREA AS A STRONG COLD FRONT NEARS FROM THE NORTHWEST AND AN
UPPER DISTURBANCE SWINGS ACROSS. STORMS SHOULD EXIT SOUTHEAST
SECTIONS THIS EVENING WITH THE COLD FRONT PASSING SOUTH OF THE
ENTIRE AREA OVERNIGHT. MUCH COOLER WEATHER ON TAP FOR THIS
WEEKEND...BUT LOTS OF SUN AND GENERALLY PLEASANT CONDITIONS UNTIL AT
LEAST THE START OF THE WORK WEEK.

&&

.DISCUSSION...
THUNDERSTORMS HAVE FINALLY STARTING FIRING UP IN PAST 30 MINUTES
ACROSS THE FORECAST AREA AS ASCENT FROM APPROACHING SHORTWAVE ENERGY
PROVIDED THE MISSING INGREDIENT IN AN OTHERWISE VERY FAVORABLE
ENVIRONMENT. SB CAPES IN THE 2500 TO 3000 RANGE...COMBINED WITH
ROUGHLY 30KTS OF DEEP LAYER SHEAR...WILL BE ENOUGH TO FUEL STORMS
CAPABLE OF PRODUCING LARGE AND DAMAGING HAIL...AS WELL AS OCCASIONAL
WIND GUSTS TO 50 OR 60 KTS. DEEP MOISTURE IS FORECAST TO SHIFT SOUTH
OF THE FORECAST AREA LATER THIS EVENING WELL AHEAD OF THE ACTUAL
COLD FRONT. THEREFORE...I ANTICIPATE MOST OF THE CONVECTION WILL
SHIFT SOUTH OF THE HIGHWAY 84 CORRIDOR BY THE TIME THE COLD FRONT
WILL BE THROUGH THE DELTA. POST FROPA...EXPECT GUSTY NORTHWEST WINDS
AND SCATTERED CLOUDS...BUT NO PRECIP. LOWS TONIGHT WILL NOT HAVE A
CHANCE TO DROP TOO FAR (50S GENERALLY)...BUT THE WIND MAY FEEL A
LITTLE RAW TOMORROW MORNING. /BB/

DID NOT MAKE ANY DRAMATIC CHANGES TO THE REST OF THE GOING FORECAST.
THE COLD FRONT SHOULD MOVE THROUGH THE AREA OVERNIGHT...WITH COOLER
DRIER AIR QUICKLY MOVING INTO THE REGION. TEMPS WILL BE NEARLY 20
DEGREES COOLER SATURDAY AND SUNDAY. WINDS WILL INCREASE BEHIND THE
BOUNDARY SATURDAY...DECIDED TO HOLD OFF THE LWY FOR NOW. EXPECT
WINDS IN THE TO 20 MPH RANGE FOR MOST AREAS. THE NORTHWEST WILL BE
THE LIKELY AREA FOR HIGHER GUSTS...AGAIN WILL WAIT ON ISSUING. THE
WEEKEND SHOULD BE NICE AND MILD WITH A COOL NORTHERLY BREEZE.
ANOTHER SYSTEM WILL APPROACH THE REGION LATE MONDAY/TUESDAY. GFS HAS
A 1 TO 2 INCH RAINFALL AMOUNTS FROM 00Z TUE-00Z WED. THERE APPEARS
TO BE A WEAK WAVE IN THE UPPER FLOW AND A SURFACE FEATURE COMING UP
FROM THE SOUTHWEST. MADE SOME ADJUSTMENTS TO THE POPS TO SHIFT THE
BEST RAIN CHANCES INTO THE MONDAY AND TUESDAY. ANOTHER COLD FRONT
SHOULD PASS THROUGH THE AREA TUESDAY AFTERNOON...WITH MORE SHOWERS
AND THUNDERSTORMS DEVELOPING THROUGH LATE TUESDAY/EARLY WEDNESDAY.
HIGH PRESSURE WILL SETTLE OVER THE AREA WEDNESDAY AND MAINTAIN
THROUGH THE EXTENDED. TEMPS WERE GOOD...BASICALLY KEPT THINGS CLOSE
TO GUIDANCE. DPT WERE A LITTLE MORE DIFFICULT...BASICALLY KEPT THE
CURRENT FORECAST. /LM/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

50/7
Hazardous weather outlook, Apr 22, 4:28 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT FRI APR 22 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
232128-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
428 PM CDT FRI APR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
AT LEAST ISOLATED SEVERE THUNDERSTORMS WILL BE FOUND LATE THIS
AFTERNOON AND THIS EVENING ALONG AND SOUTH OF A WINNSBORO
LOUISIANA TO EUPORA MISSISSIPPI LINE. A SCATTERED COVERAGE OF
SEVERE THUNDERSTORMS IS EXPECTED DURING THIS SAME TIME PERIOD
ALONG AND SOUTH OF INTERSTATE TWENTY IN MISSISSIPPI. THE PRIMARY
RISK WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO PROGRESS
SOUTH AND EAST ACROSS PORTIONS OF THE LOWER MISSISSIPPI VALLEY
LATE THIS AFTERNOON AND INTO THIS EVENING AS THE COMBINATION OF
AN APPROACHING COLD FRONT AND UPPER DISTURBANCE TRIGGER
CONVECTIVE IN A VERY UNSTABLE AIRMASS.
ENVIRONMENTAL WIND SHEAR IS ENOUGH TO PROVIDE SOME STORM
ORGANIZATION. AN ISOLATED TORNADO IS NOT OUT OF THE
QUESTION...BUT TORNADOES ARE GENERALLY UNLIKELY.

LOOK FOR STORMS TO PASS SOUTH OF THE FORECAST AREA BEFORE
MIDNIGHT...AND SOUTH OF INTERSTATE TWENTY SEVERAL HOURS BEFORE
THAT.

...NON PRECIPITATION...
NORTHWEST WINDS WILL PICK UP BEHIND THE COLD FRONTAL PASSAGE THIS
EVENING...INCREASING TO 10 TO 15 MPH IN MOST LOCATIONS BY
MORNING. WIND SPEEDS SHOULD FURTHER INCREASE UP TO LAKE WIND
ADVISORY CRITERIA OVER MOST OF THE REGION TOMORROW AS LOW LEVEL
PRESSURE GRADIENTS TIGHTEN. EXPECT SUSTAINED WINDS BY MIDDAY
ACROSS THE FORECAST AREA TO RANGE FROM 15 TO 25 MPH WITH HIGHER
GUSTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...IS NEEDED THROUGH THIS EVENING...BUT
OTHERWISE IS NOT ANTICIPATED THROUGH NEXT FRIDAY...APRIL 29TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 22, 5:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             SOSO                    31.75N 89.28W
04/22/2005  0.75 INCH        JONES              MS   EMERGENCY MNGR

            PENNY SIZED HAIL.

&&

WILSON
Local storm report, Apr 22, 5:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             PELAHATCHIE             32.32N 89.80W
04/22/2005  1.00 INCH        RANKIN             MS   EMERGENCY MNGR

            QUARTER SIZED HAIL.

&&

WILSON
Local storm report, Apr 22, 5:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             DOWNTOWN JACKSON        32.30N 90.19W
04/22/2005  0.75 INCH        HINDS              MS   AMATEUR RADIO

            PENNY SIZED HAIL.

0545 PM     HAIL             BRANDON                 32.28N 90.00W
04/22/2005  1.00 INCH        RANKIN             MS   AMATEUR RADIO

            QUARTER SIZED HAIL

0546 PM     HAIL             MIZE                    31.87N 89.55W
04/22/2005  1.75 INCH        SMITH              MS   AMATEUR RADIO

            GOLF BALL SIZED HAIL NEAR ROSEHILL ROAD.

&&

WILSON
Local storm report, Apr 22, 5:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             4 W MERIDIAN            32.38N 88.78W
04/22/2005  1.00 INCH        LAUDERDALE         MS   EMERGENCY MNGR

            QUARTER SIZED HAIL NEAR LOST GAP.

&&

WILSON
Local storm report, Apr 22, 5:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             POLKVILLE               32.19N 89.69W
04/22/2005  0.75 INCH        SMITH              MS   AMATEUR RADIO

            PENNY SIZED HAIL.

&&

WILSON
Local storm report, Apr 22, 5:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             4 W ROSE HILL           32.14N 89.06W
04/22/2005  0.75 INCH        JASPER             MS   AMATEUR RADIO

            PENNY SIZED HAIL.

&&

WILSON

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:37 PM CDTSevere Thunderstorm WarningJANHinds, Rankin38 min
Apr 22, 3:45 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba90 min
Apr 22, 3:50 PM CDTSevere Thunderstorm WarningJANSharkey40 min
Apr 22, 3:57 PM CDTSevere Thunderstorm WarningJANYazoo63 min
Apr 22, 4:16 PM CDTSevere Thunderstorm WarningJANKemper44 min
Apr 22, 4:19 PM CDTSevere Thunderstorm WarningJANRankin41 min
Apr 22, 4:26 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston94 min
Apr 22, 4:29 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo61 min
Apr 22, 4:35 PM CDTSevere Thunderstorm WarningJANRankin, Simpson55 min
Apr 22, 4:38 PM CDTSevere Thunderstorm WarningJANMadison37 min
Apr 22, 4:40 PM CDTSevere Thunderstorm WarningJANIssaquena35 min
Apr 22, 4:55 PM CDTSevere Thunderstorm WarningJANSmith50 min
Apr 22, 4:57 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston48 min
Apr 22, 4:59 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Apr 22, 5:03 PM CDTTornado WarningJANKemper, Noxubee, Winston42 min
Apr 22, 5:11 PM CDTSevere Thunderstorm WarningJANLauderdale, Leake, Neshoba, Newton, Scott64 min
Apr 22, 5:12 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lamar, Marion48 min
Apr 22, 5:23 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo52 min
Apr 22, 5:25 PM CDTTornado WarningJANSimpson, Smith65 min
Apr 22, 5:32 PM CDTSevere Thunderstorm WarningJANJones58 min
Apr 22, 5:42 PM CDTTornado WarningJANRankin, Scott, Smith48 min
Apr 22, 5:46 PM CDTSevere Thunderstorm WarningJANJasper59 min
Apr 22, 5:56 PM CDTSevere Thunderstorm WarningJANCovington49 min
Apr 22, 5:56 PM CDTSevere Thunderstorm WarningJANKemper64 min
Apr 22, 5:59 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Apr 22, 6:02 PM CDTSevere Thunderstorm WarningJANForrest, Lamar43 min
Apr 22, 6:06 PM CDTSevere Thunderstorm WarningJANJones54 min
Apr 22, 6:07 PM CDTSevere Thunderstorm WarningJANLauderdale38 min
Apr 22, 6:13 PM CDTSevere Thunderstorm WarningJANClarke47 min
Apr 22, 6:14 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson61 min
Apr 22, 6:18 PM CDTSevere Thunderstorm WarningJANJasper, Smith57 min
Apr 22, 6:26 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale, Newton79 min
Apr 22, 6:34 PM CDTTornado WarningJANRankin, Simpson56 min
Apr 22, 6:46 PM CDTSevere Thunderstorm WarningJANJasper, Smith44 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.